# SDR ASOA2018110295301

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 601R3113377
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO SIDEWALL SUPPORT HAD CORROSION BS 559+83, LBL 36.   REPAIRED THE SIDEWALL SUPPORT IAW SNIEO 601R31133-S04, AND SNIEO CC601R31133 S04.
